MathSciNet Relay Station
MathSciNet bibliographic data
MR2630006 (2011d:41029) 41A30 (41A17 42A10 46E35)
Mhaskar, H. N.; Narcowich, F. J.; Prestin, J.; Ward, J. D. $L\sp p$ Bernstein estimates and approximation by spherical basis functions. Math. Comp. 79 (2010), no. 271, 1647–1679.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement